Mathematical models for decision-making in population and family planning
Bibliographic Data
| ID | 11035411 |
|---|---|
| Authors | H Correa (0000-0001-7924-7716), Joseph D Beasley |
| Year | 1971 |
| Volume | 61 |
| Issue | 1 |
| Pages | 138-151 |
| Publication date | 1971-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Public Health (JOURNAL) |
| Journal identifiers | ISSN: 0090-0036 • E-ISSN: 1541-0048 |
| Publisher | American Public Health Association (PUBLISHER • US) |
| DOI | 10.2105/ajph.61.1.138 |
| PMID | 5539841 |
| OpenAlex | W2054739913 |
| Language | EN |
| Citations received | 4 |
| References cited | 3 |
Mathematical models for decision-making in population and family planning. H Correa, and J D BeasleyCopyRight https://doi.org/10.2105/AJPH.61.1.138 Published Online: August 29, 2011
Environmental health · Management science · Mathematical model · Population · Sociology · Statistics · Demography · Engineering · Global Maternal and Child Health · Mathematics · Medicine
| Citations per year | 0.07 |
|---|---|
| Citation span | 1972 - 2023 (52) |
| Highly cited | No |